# SDR AALA201906249024

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 75,441 hours, 9,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY EXIT SIGN LIGHT ABOVE RIGHT ISLE NEXT TO R1 DOOR INOP. MAINTENANCE FOUND FAULTY FUSE ON M33093 PWR SUPPLY REPLACED IAW AMM 33 51-06. ACCOMPLISHED ALL REQ CHECKS NORMAL OF EMERGNCY LIGHTS.
